# SDR ZZDA2012190

- Difficulty date: February 12, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Chafed
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE LOWER COWL FRAME, CHAFED.  OPEN DEFECT.  SEE NR 24565.
